# SDR FDEA201606041836

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,447 hours, 13,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK -Y450, FLANGE IS CORRODED AT FRAME 18.  REMOVED CORROSION & FOUND OUT OF LIMITS IAW SRM 53-10-16.  D= 0.046" MAX PERMITTED 0.012", L=3.0" W=1.50".  REMOVED SEAT TRACK IAW SRM 51-40-21, LOCATED & DRILLED IAW SRM 51-40-44, PN A5361251820002.  INSTALLED NEW SEAT TRACK IAW AMM 51-40-21.
